Taiwanese Journal of Mathematics

A Note on Special Fibers of Shimura Curves and Special Representations

Yih-Jeng Yu

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access

Abstract

We study the geometry of the special fibers of certain Shimura curves and give a direct proof of global-to-local Jacquet-Langlands compatibility by Čerednik-Drinfel'd uniformizations theorem.

Article information

Source
Taiwanese J. Math., Advance publication (2019), 22 pages.

Dates
First available in Project Euclid: 16 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1563264243

Digital Object Identifier
doi:10.11650/tjm/190704

Subjects
Primary: 11F80: Galois representations 11G18: Arithmetic aspects of modular and Shimura varieties [See also 14G35] 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 14G22: Rigid analytic geometry 14K10: Algebraic moduli, classification [See also 11G15]

Keywords
Shimura curves vanishing cycles Galois representations Čerednik-Drinfel'd uniformizations

Citation

Yu, Yih-Jeng. A Note on Special Fibers of Shimura Curves and Special Representations. Taiwanese J. Math., advance publication, 16 July 2019. doi:10.11650/tjm/190704. https://projecteuclid.org/euclid.twjm/1563264243


Export citation

References

  • A. I. Badulescu, Correspondance de Jacquet-Langlands pour les corps locaux de caractéristique non nulle, Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 5, 695–747.
  • J.-F. Boutot, Le problème de modules en inégale caractéristique, Variétés de Shimura et fonctions $L$, Publ. Math. Univ. Paris VII 6 (1979), 43–62.
  • J.-F. Boutot and H. Carayol, Uniformisation $p$-adique des courbes de Shimura: les théorèmes de Čerednik et de Drinfel'd, Astérisque 196-197 (1991), 7, 45–158.
  • G. E. Bredon, Equivariant cohomology theories, Bull. Amer. Math. Soc. 73 (1967), 266–268.
  • ––––, Equivariant cohomology theories, Lecture Notes in Mathematics 34, Springer-Verlag, Berlin, 1967.
  • K. S. Brown, Cohomology of Groups, Graduate Texts in Mathematics 87, Springer-Verlag, New York, 1982.
  • K. Buzzard, Integral models of certain Shimura curves, Duke Math. J. 87 (1997), no. 3, 591–612.
  • I. V. Čerednik, Uniformization of algebraic curves by discrete arithmetic subgroups of $\operatorname{PGL}_{2}(k_{w})$ with compact quotient spaces, Mat. Sb. (N.S.) 100(142) (1976), no. 1, 59–88, 165.
  • P. Deligne, N. Katz and A. Grothendieck, Groupes de monodromie en géométrie algébrique II, Lecture Notes in Mathematics 340, Springer-Verlag, Berlin, 1973.
  • P. Deligne, D. Kazhdan and M.-F. Vignéras, Représentations des algèbres centrales simples $p$-adiques, in: Representations of Reductive Groups over a Local Field, 33–117, Travaux en Cours, Hermann, Paris, 1984.
  • F. Diamond and R. Taylor, Non-optimal levels for mod $l$ modular representations, Invent. Math. 115 (1994), no. 1, 435–462.
  • V. G. Drinfel'd, Elliptic modules, Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656.
  • ––––, Elliptic modules II, Mat. Sb. (N.S.) 102(144) (1977), no. 2, 182–194, 325.
  • J. Fresnel and M. van der Put, Rigid Analytic Geometry and its Applications, Progress in Mathematics 218, Birkhäuser Boston, Boston, MA, 2004.
  • L. Gerritzen and M. van der Put, Schottky groups and Mumford curves, Lecture Notes in Mathematics 817, Springer, Berlin, 1980.
  • A. Grothendieck, M. Raynaud and D. S. Rim, Groupes de monodromie en géométrie algébrique I, Lecture Notes in Mathematics 288, Springer-Verlag, Berlin, 1972.
  • M. Harris and R. Taylor, Regular models of certain Shimura varieties, Asian J. Math. 6 (2002), no. 1, 61–94.
  • L. Illusie, Réalisation $l$-adique de l'accouplement de monodromie d'après A. Grothendieck, Astérisque 196-197 (1991), 7, 27–44.
  • H. Jacquet and R. P. Langlands, Automorphic Forms on $\operatorname{GL}(2)$, Lecture Notes in Mathematics 114, Springer-Verlag, Berlin, 1970.
  • N. Katz, Serre-Tate local moduli, in: Algebraic Surfaces (Orsay, 1976–78), 138–202, Lecture Notes in Mathematics 868, Springer, Berlin, 1981.
  • D. Mumford, An analytic construction of degenerating curves over complete local rings, Compositio Math. 24 (1972), 129–174.
  • M. Rapoport, Compactifications de l'espace de modules de Hilbert-Blumenthal, Compositio Math. 36 (1978), no. 3, 255–335.
  • M. Rapoport and Th. Zink, Period Spaces for $p$-divisible Groups, Annals of Mathematics Studies 141, Princeton University Press, Princeton, NJ, 1996.
  • M. Raynaud, Construction analytique de courbes en géométrie non archimédienne (d'après David Mumford), in: Séminaire Bourbaki, 25e année (1972/1973), Exp. No. 427, 171–185, Lecture Notes in Math. 383, Springer, Berlin, 1974.
  • J. D. Rogawski, Representations of $\operatorname{GL}(n)$ and division algebras over a $p$-adic field, Duke Math. J. 50 (1983), no. 1, 161–196.
  • G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Publications of the Mathematical Society of Japan 11, Iwanami Shoten, Tokyo; Princeton University Press, Princeton, N.J., 1971.
  • J. Tate, Rigid analytic spaces, Invent. Math. 12 (1971), 257–289.
  • J. Tate and F. Oort, Group schemes of prime order, Ann. Sci. École Norm. Sup. (4) 3 (1970), no. 1, 1–21.
  • Y.-J. Yu, A note on modularity lifting theorems in higher weights, Taiwanese J. Math. 22 (2018), no. 2, 275–300.